# SDR ASAA1058410

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 10,870 hours, 3,520 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED WHILE STARTING APU.  FOUND FAULT CODE 49 94299 ON CDU UNABLE TO DUPLICATE DISCREPANCY.  REMOVED FILTER AND INSPECTED.  APPEARS TO BE OK.  INSTALLED NEW FILTER AND FILTER BYPASS SWITCH AS PRECAUTIONARY.  RAN APU FOR 10 MINUTES LOADED NO FAULTS NOTED.  LEAK CHECK GOOD.  REF AMM 49 91 13 000 803 AND 49 91 13 400 803.
